Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On a class of new inequalities

Author: Daniel T. Shum
Journal: Trans. Amer. Math. Soc. 204 (1975), 299-341
MSC: Primary 26A84
MathSciNet review: 0357715
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Inequalities of considerable interest are associated with the names of Beesack, Benson, Boyd, Calvert, Das, Hardy, Hua, Opial, Wong and Yang.

In this note an elementary method used in a recent paper by Benson will be further investigated. The resultant new class of inequalities will bring a great number of inequalities--such as inequalities of Hardy's and those of Opial's--under one roof, so to speak.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A84

Retrieve articles in all journals with MSC: 26A84

Additional Information

Keywords: Integral inequalities, differential boundary value problems, Riccati-like equation, Benson's method, Hardy type inequalities, Opial type inequalities
Article copyright: © Copyright 1975 American Mathematical Society